General Malaise

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 9/25/2008 8:52 AM (GMT -7)   
I am so fortunate that my terrible anxiety is under control.  It was 5 or 10 mg of Zyprexa that finally ended the bad anxiety and any I get now is reduced with Zyprexa.  I don't even have to take it every day.  For all of this I am thankful.
 
These days I am feeling general malaise, achy and sort of out of it.  Doctor had put me on 200 mg of Lamictal a day and I got to thinking I need to go back down to 100 mg, thinking maybe the L. is causing me to feel bad.  I felt like this in the past when I had exacerbation of my depression.  Antidepressants or a change in them eventually made me feel better.  I am so tired of having to go home from work to sleep - sweet relief.
 
I am at work now and accomplishing things.  I decided this morning to just relax and tell myself it's okay to feel achy and out of it.  Sort of "go with the flow" and keep on functioning well even though I feel kind of bad.  I've seen people post on here recommending that one just tell oneself that it's okay to feel anxiety, it isn't going to kill you.  So I am trying this with the general bad feelings.
 
Thanks for listening.
 
Georgie Girl
Georgie Girl


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 9/25/2008 1:49 PM (GMT -7)   
That sounds like a good, positive way to approach the achy, yucky feelings, but I would also talk to my doctor soon. I don't know if you should reduce the Lamictal or take something else to help with the general depression. You shouldn't be feeling like that. It's good news though that's you're kicking the anxiety -- that must be such a relief. It's such a nice feeling to be able to just get things done again, isn't it?

Take care,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 9/25/2008 8:54 PM (GMT -7)   

Thanks Serafina, for listening and for your response. 

I feel like a hypochondriac telling my pdoc all the time that I just don't feel well.  I suppose he sees alot more people than just me who can't seem to get it all together.

I have a regular appt on 6 Oct.  I will continue to try the positive thinking until then.  And who knows, maybe I'll wake up feeling better tomorrow.

 

Thanks again

 

GG

I

I


Georgie Girl


hlayne
Regular Member


Date Joined Aug 2008
Total Posts : 20
   Posted 9/26/2008 3:20 AM (GMT -7)   

Georgie Girl,

It's frustrating to have to struggle to do stuff it seems like others have no problem with - going to work, staying there, being productive.  It's confidence building though, to accomplish those things, I think. I'm glad for you that you're handling your anxiety, and frustrated along with you about the depression, malaise, difficulty w/ work.

Re Lamictal, just wanted to say that I was on 200mg for several months and greatly enjoyed it.  However, when I got off and back on it again, my p doc made me use a starter pack again and gradually titrate back up to a dose theraputic to me.  Whether or not starting at a higher dose would cause your current symptoms, I don't know, but it might be worth checking.

I wonder how others have started Lamictal - always very slowly or ?  The main concern my pdoc had was avoiding any rash.

Keep taking care of yourself.

H

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:18 PM (GMT -7)
There are a total of 2,733,371 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
275 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, ROXY68, roisin86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer